# SDR SWAA2023060142658

- Difficulty date: April 27, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 37,902 hours, 23,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN FLOOR STRAP AT RBL 18 BS 1016+12 WL 208.<[01] REMOVED CORROSION ON FLOOR STRAP IAW SRM 51-10-02-0G-0; MEASURES L=1.020'' X W=0.825'' ORIGINAL THICKNESS=0.050'' PER DWG# 147A5744; TOOL USED CALIPER ID: ATS2739 S/N:A22004232 DUE DATE:11/2023;[02] NDI UT VERIFICATION REQUIRED.;[03] VERIFIED CORRECTIVE ACTION 1;[04] UT INSPECTED BLEND AREA PER NDTM PT4 51-00-00 PROCEDURE 2; LOWEST READING WAS .047' EQUIP ID ATS2342 DUE 07/2023;[05] CORROSION ON PASSENGER CABIN FLOOR STRAP AT RBL 18 BS 1016+12 WL 208 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMIT FOUND FOR THIS PART AND IT IS REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 . REMOVED THE DAMAGED FLOOR STRAP IAW SRM 51-40-02 .;[06] FABRICATED LOCATED AND DRILLED NEW PASSENGER CABIN FLOOR STRAP AT RBL 18 BS 1016 WL 208 IAW SRM 51-40-05 AND DWG # 147A5744 ; OK TO TREAT AND PRIME;[07] VERIFIED CORRECTIVE ACTION ITEM 5-6. OK TO TREAT AND PRIME.;[08] APPLIED A CHEMICAL CONVERSION COATING AND PRIMER TO THE NEW STRAP IAW SRM 51-20-01 AND SOPM 20-41-02 ; OK TO INSTALL;[09] VERIFIED CORRECTIVE ACTION ITEM 8; OK TO INSTALL.;[10] INSTALLED NEW PASSENGER CABIN FLOOR STRAP AT RBL 18 BS 1016 WL 208 IAW SRM 51-40-02 AND DWG # 147A5730;[11] VERIFIED CORRECTION ACTION ITEM 10.;[12] VERIFIED CORRECTION ACTION ITEM 10 AND MEASUREMENT TABLE CARD COMPLETE.
